# SDR CA190430009

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: GD47812031
- Condition: Separated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW DECLARED EMERGENCY: HYDRAULIC SYSTEM #2 FLUID LEVEL DOWN TO 0%. HYDRAULIC FLUID LEAK PRESENT INSIDE AFT EQUIPMENT BAY ASSOCIATED CAS MESSAGE/FAULT CODE: HYD 2 LO QTY, PICTURES FROM MTC SHOWING SYSTEM #2 CASE DRAIN LINE BROKE.  INFO: BOMBARDIER HAS SB700-29-6009 ON THIS INSTALL TO REDUCE VIBRATION ON LINE, THE SB DOESN`T LOOK LIKE IT WAS INCORPORATED TO WITH PICTURED PROVIDED, MTC INFORMED AND REPORTING THEY WILL NOW DO THE SB. (TC# 20190430009)
